On the number of Eisenstein polynomials of bounded height

Randell Heyman, Igor E. Shparlinski*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

We obtain a more precise version of an asymptotic formula of A. Dubickas for the number of monic Eisenstein polynomials of fixed degree d and of height at most H, as H → ∞. In particular, we give an explicit bound for the error term. We also obtain an asymptotic formula for arbitrary Eisenstein polynomials of height at most H.

Original languageEnglish
Pages (from-to)149-156
Number of pages8
JournalApplicable Algebra in Engineering, Communications and Computing
Volume24
Issue number2
DOIs
Publication statusPublished - Jun 2013

Fingerprint Dive into the research topics of 'On the number of Eisenstein polynomials of bounded height'. Together they form a unique fingerprint.

Cite this